# SDR CALA2020032700726

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,794 hours, 23,930 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE 2 FAILED ON CLIMB FL320. RAN SMOOTHLY BUT ONLY IDLE THRUS T INDICA TED. WITH THRUST LEVER AT THE HANGAR, WITH #2 ENGINE AT IDLE, ENGINE AUTO SHUTDOWN. N2 WAS AT APPROXIMATELY 72%. ACP POWER ASSURANCE CHECK REF AMM 71-00-00-700-813-F00 ON #2 ENG FOR LOG PAGE 4782505 AFTER FUEL PUMP RPL. OPS CK NORMAL WITHIN PARAMETERS. ADD EMP:U103166
